# SDR UIEA2019083005393

- Difficulty date: August 29, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,645 hours, 17,026 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ONCE A/C LANDED IN ONT. PERFORMED FIM 49-11 FT 987 APU BITE, FLAG 34 FAULT. CLEARED FAULT AND PERFORMED OPS CHECK. OPS CHECK NORMAL AT THIS TIME IAW AMM 49-11-00.
